ISSN (online) : 2395 - 7549

Aim and Scope
Call for Paper
Join As Reviewer
Check Status
Submit Payment
Author Guideline
Paper Format
Publication Fee



Exchanged Nonlinear Third Order Differential Equation Ordinary Differential Equation


Prof P. Senthil , Tamilnadu open university &Tiruchirappalli ; Prof M. Suganya, TAMIL NADU OPEN UNIVERSITY, TAMIL NADU OPEN UNIVERSITY


Nonlinear, Asymptotical Stability, Boundedness, Ordinary Differential Equations Function


In this paper by using Ordinary differential equations function we investigate the asymptotical stability and bounded ness of solution or 3rd order nonlinear differential equation. In the last years, a lot of interesting results related to the qualitative behaviors of solutions; stability, instability, asymptotically stability, exponentially stability of nonlinear 3rd order differential equation, as we know the boundedness of solution and stability are very important in the applications of differential equation and using Ordinary differential equations direct method we can determine the stability for nonlinear differential equation without solving it only by define or finding a suitable Ordinary differential equations function.

Other Details:

Manuscript Id :J4RV4I5001
Published in :Volume : 4, Issue : 5
Publication Date: 01/08/2018
Page(s): 1-5
Download Article


Call For Papers

Paper submission For November- 2018 has started..

Last Date: 25th of Current Month

Submit Manuscript Online

Paper Submission

Dear Authors,
The Paper Submission for the Current Issue has started..

Submit Manuscript Online

ISSN Number:

The ISSN Number of Journal Is

2395 - 7549

Read More

Impact Factor

The Impact Factor of Journal Is


Click here

IC Value

The IC value of our journal is 71.70
Click Here


2395 - 7549



Creative Commons License